×

zbMATH — the first resource for mathematics

Solitary wave solutions for a generalized KdV-mKdV equation with variable coefficients. (English) Zbl 1346.35184
Summary: In this work, a generalized time-dependent variable coefficients combined KdV-mKdV (Gardner) equation arising in plasma physics and ocean dynamics is studied. By means of three amplitude ansatz that possess modified forms to those proposed by Wazwaz in 2007, we have obtained the bell type solitary waves, kink type solitary waves, and combined type solitary waves solutions for the considered model. Importantly, the results show that there exist combined solitary wave solutions in inhomogeneous KdV-typed systems, after proving their existence in the nonlinear Schrödinger systems. It should be noted that, the characteristics of the obtained solitary wave solutions have been expressed in terms of the time-dependent coefficients. Moreover, we give the formation conditions of the obtained solutions for the considered KdV-mKdV equation with variable coefficients.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
35C07 Traveling wave solutions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ablowitz, M.J.; Biondini, G.; Lev, A.; Ostrovsky, Optical solitons: perspectives and applications, Chaos, 10, 471-474, (2000) · Zbl 0971.78015
[2] El-Wakil, S.A.; Abdou, M.A.; Elhanbaly, A., New solitons and periodic wave solutions for nonlinear evolution equations, Phys. lett. A, 353, 40-47, (2006) · Zbl 1106.65115
[3] Hong, W.P., Optical solitary wave solutions for the higher order nonlinear Schrödinger equation with cubic-quintic non-Kerr terms, Opt. commun., 194, 217-223, (2001)
[4] Li, Z.; Li, L.; Tian, H.; Zhou, G., New types of solitary wave solutions for the higher order nonlinear Schrödinger equation, Phys. rev. lett., 84, 4096-4099, (2000)
[5] Li, X.; Wang, M., A sub-ODE method for finding exact solutions of a generalized kdv – mkdv equation with high-order nonlinear terms, Phys. lett A, 361, 115-118, (2007) · Zbl 1170.35085
[6] Wazwaz, A.M., Analytic study for fifth-order KdV-type equations with arbitrary power nonlinearities, Commun. nonlinear sci. numer. simul., 12, 904-909, (2007) · Zbl 1111.35316
[7] Wazwaz, A.M., New solitons and kink solutions for the gardner equation, Commun. nonlinear sci. numer. simul., 12, 1395-1404, (2007) · Zbl 1118.35352
[8] Xu, G.Q.; Li, Z.B., Exact travelling wave solutions of the Whitham-Broer-Kaup and Broer-Kaup-Kupershmidt equations, chaos, Solitons fractals, 24, 549-556, (2005) · Zbl 1069.35067
[9] Xu, L.P.; Zhang, J.L., Exact solutions to two higher order nonlinear Schrödinger equations, Chaos solitons fractals, 31, 937-942, (2007) · Zbl 1143.35374
[10] Yang, R.; Li, L.; Hao, R.; Li, Z.; Zhou, G., Combined solitary wave solutions for the inhomogeneous higher-order nonlinear Schrödinger equation, Phys. rev. E, 71, 8, (2005), 036616-1
[11] Yu, S.; Tian, L., Nonsymmetrical kink solution of generalized KdV equation with variable coefficients, Int. J. nonlinear sci. numer. simul., 5, 71-78, (2008) · Zbl 1394.35090
[12] Zayed, E.M.E.; Zedan, H.A.; Gepreel, K.A., On the solitary wave solutions for nonlinear Hirota-Satsuma coupled KdV of equations, Chaos solitons fractals, 22, 285-303, (2004) · Zbl 1069.35080
[13] Zhang, J.F., Six sets of symmetries of the variable coefficient modified Korteweg-de Vries equation, Chin. phys. lett., 11, 4-7, (1994)
[14] Zhao, X.; Tang, D.; Wang, L., New soliton-like solutions for KdV equation with variable coefficient, Phys. lett. A, 346, 288-291, (2005) · Zbl 1195.35275
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.